# SDR VNAA202306230008

- Difficulty date: June 5, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER MID CAP BETWEEN FS 310.00 AND FS 349.00 ON SURROUND STRUCTURE OF PASSENGER DOOR.  LOWER MID CAP BETWEEN FS 310.00 AND FS 349.00 ON SURROUND STRUCTURE OF MESSENGER DOOR WAS REPLACED PER  CRJ-900 SRM 51-41-02-001-001-A01 AND SRM 51-42-06-001-001-A01
